# SDR BJNA081101

- Difficulty date: November 18, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR EMERGENCY EXIT LIGHT AS BURNED OUT BULB.  RE-LAMPED EMERGENCY EXIT LIGHT IAW AMM.  (K)
